<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 47, No. 5) Next Issue >>
Bull. Korean Math. Soc. 2010 Vol. 47, No. 5, 883—1103
On Armendariz ideals
Sh. Ghalandarzadeh, H. Haj Seyyed Javadi, M. Khoramdel, and M. Shamsaddini Fard
MSC numbers : 16D25, 16N99, 16U20
Bull. Korean Math. Soc. 2010 Vol. 47, No. 5, 883—888
Consistent and asymptotically normal estimators for periodic bilinear models
Abdelouahab Bibi and Antony Gautier
MSC numbers : 62M10, 91B84
Bull. Korean Math. Soc. 2010 Vol. 47, No. 5, 889—905
The Kronecker function ring of the ring $D[X]_{N_*}$
Gyu Whan Chang
MSC numbers : 13A15, 13F05, 13G05
Bull. Korean Math. Soc. 2010 Vol. 47, No. 5, 907—913
Extension problem of several continuities in computer topology
Sang-Eon Han
MSC numbers : 54C20, 54C05, 54D05, 54F05, 68U05
Bull. Korean Math. Soc. 2010 Vol. 47, No. 5, 915—932
Sets of uniqueness, weakly sufficient sets and sampling sets for $A^{-\infty}(\mathbb B)$
Le Hai Khoi
MSC numbers : 32A38, 46A13
Bull. Korean Math. Soc. 2010 Vol. 47, No. 5, 933—950
Left-invariant minimal unit vector fields on the semi-direct product $\mathbb R^n\rtimes_P\mathbb R$
Seunghun Yi
MSC numbers : 53C20, 53C25, 53C42
Bull. Korean Math. Soc. 2010 Vol. 47, No. 5, 951—960
Exotic smooth structures on $(2n+2l-1)\mathbb{CP}^2 \sharp (2n+4l-1)\overline{\mathbb{CP}}^2$
Jongil Park and Ki-Heon Yun
MSC numbers : 57R17, 57R57, 57N13
Bull. Korean Math. Soc. 2010 Vol. 47, No. 5, 961—971
Common fixed points of two nonexpansive mappings by a modified faster iteration scheme
Safeer Hussain Khan and Jong Kyu Kim
MSC numbers : 47H09, 47H10
Bull. Korean Math. Soc. 2010 Vol. 47, No. 5, 973—985
A fixed point approach to the Cauchy-Rassias stability of general Jensen type quadratic-quadratic mappings
Choonkil Park, M. Eshaghi Gordji, and H. Khodaei
MSC numbers : 39B82, 39B52, 47H10
Bull. Korean Math. Soc. 2010 Vol. 47, No. 5, 987—996
Some reduced free products of abelian $C^*$-algebras and some $C^*$-subalgebra in a free product
Jaeseong Heo and Jeong Hee Kim
MSC numbers : Primary 46L09, Secondary 46L06
Bull. Korean Math. Soc. 2010 Vol. 47, No. 5, 997—1010
Fourier transform and $L_{p}$-mixed projection bodies
Lijuan Liu, Wei Wang, and Binwu He
MSC numbers : 52A40, 52A20
Bull. Korean Math. Soc. 2010 Vol. 47, No. 5, 1011—1023
On strongly $\theta\mbox{-}e\mbox{-}$continuous functions
Murad \{O}zko\c{c} and G\''ulhan Aslim
MSC numbers : Primary 54C08, 54C10
Bull. Korean Math. Soc. 2010 Vol. 47, No. 5, 1025—1036
A simple proof of the Sion minimax theorem
Sehie Park
MSC numbers : 49B40, 49J35, 90C06, 90C30
Bull. Korean Math. Soc. 2010 Vol. 47, No. 5, 1037—1040
Strongly cotorsion (torsion-free) modules and cotorsion pairs
Hangyu Yan
MSC numbers : 16E30, 16E10
Bull. Korean Math. Soc. 2010 Vol. 47, No. 5, 1041—1052
Multiplication modules whose endomorphism rings are integral domains
Sang Cheol Lee
MSC numbers : 13C05, 13C10, 13C11
Bull. Korean Math. Soc. 2010 Vol. 47, No. 5, 1053—1066
On complete spacelike $(r-1)$-maximal hypersurfaces in the anti-de Sitter space $\mathbb{H}^{n+1}_1(-1)$
Biaogui Yang
MSC numbers : 53B30, 53C42, 53C50
Bull. Korean Math. Soc. 2010 Vol. 47, No. 5, 1067—1076
On rings in which every ideal is weakly prime
Yasuyuki Hirano, Edward Poon, and Hisaya Tsutsui
MSC numbers : 16N60, 16W99
Bull. Korean Math. Soc. 2010 Vol. 47, No. 5, 1077—1087
Lightlike submanifolds of a semi-Riemannian manifold with a semi-symmetric non-metric connection
Ahmet Y\{u}cesan and Erol Ya\c{s}ar
MSC numbers : 53B15, 53B30, 53C05, 53C50
Bull. Korean Math. Soc. 2010 Vol. 47, No. 5, 1089—1103

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd